Please use this identifier to cite or link to this item:
|Title:||Bisphosphonates - A word of caution||Authors:||Robinson, N.A.
|Issue Date:||2004||Citation:||Robinson, N.A.,Yeo, J.F. (2004). Bisphosphonates - A word of caution. Annals of the Academy of Medicine Singapore 33 (4 SUPPL.) : 48S-49S. ScholarBank@NUS Repository.||Abstract:||There have been recent reports from various centres of a possible association between avascular necrosis of the jaws and the use of bisphosphonates. This commentary reviews the available data and alerts clinicians to a possible adverse reaction in the oral cavity to a group of drugs that are commonly prescribed.||Source Title:||Annals of the Academy of Medicine Singapore||URI:||http://scholarbank.nus.edu.sg/handle/10635/46635||ISSN:||03044602|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on May 17, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.